Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1557846
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Heinrich Weber
Title: Die Partiellen Differentialgleichungen der Mathematischen Physik
Additional book information: Nach Riemann's Vorlesungen in vierter Auflage neu bearbeitet, Professor der Mathematik an der Universität Strassburg. Braunschweig, Friedrich Vieweg und Sohn. Erster Band, 1900, xvii + 506 pp. Zweiter Band, 1901, xi + 527 pp.

Review Information:

Reviewer: J. S. Ames
Journal: Bull. Amer. Math. Soc. 8 (1901), 81-85